Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 207–214 (Mi vsgtu1167)  

This article is cited in 1 scientific paper (total in 1 paper)

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Mechanics and Classical Field Theory

Coupled thermodynamic orhogonality in non-linear models of type-III thermoelasticity

V. A. Kovaleva, Yu. N. Radayevb

a Moscow City Government University of Management, Moscow, 107045, Russia
b A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences, Moscow, 119526, Russia

Abstract: The present study is devoted to a derivation of non-linear constitutive equations for the non-linear Green-Naghdi type-III thermoelastic model on the basis of the principle of thermodynamic (or thermomechanical) orthogonality. The latter was proposed by Ziegler as an extention to the Onsager linear irreversible thermodynamics. It states that the irreversible constituent parts of thermodynamic currents (velocities) are orthogonal to the convex dissipation potential level surface in the space of thermodynamic forces for any process of heat propagation in a solid. Non-linear constitutive laws of the heat propagation complying with the principle of thermomechanical orthogonality are obtained and discussed.

Keywords: thermoelasticity, maximum principle, irreversible process, thermodynamic orthogonality, thermodynamic force, thermodynamic flux, constitutive law

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00184


DOI: https://doi.org/10.14498/vsgtu1167

Full text: PDF file (157 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 539.3
MSC: 74F05
Original article submitted 14/XI/2012
revision submitted – 02/I/2013

Citation: V. A. Kovalev, Yu. N. Radayev, “Coupled thermodynamic orhogonality in non-linear models of type-III thermoelasticity”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 207–214

Citation in format AMSBIB
\Bibitem{KovRad13}
\by V.~A.~Kovalev, Yu.~N.~Radayev
\paper Coupled thermodynamic orhogonality in non-linear models of type-III thermoelasticity
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 207--214
\mathnet{http://mi.mathnet.ru/vsgtu1167}
\crossref{https://doi.org/10.14498/vsgtu1167}
\zmath{https://zbmath.org/?q=an:1316.74013}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1167
  • http://mi.mathnet.ru/eng/vsgtu/v130/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Gaisin, “Universalnyi kriterii kvazianalitichnosti dlya zhordanovykh oblastei”, Matem. sb., 209:12 (2018) (to appear)  mathnet  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:256
    Full text:107
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021